Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is anyone else experiencing this?

Every since I had mirena put in I have been experiencing frequent headaches, lower back pain, and a strange burning in my stomach.

 
nebraskamamaof2

Asked by nebraskamamaof2 at 2:11 AM on Jul. 19, 2010 in Health

Level 10 (399 Credits)
This question is closed.
Answers (1)
  • That always happened to me when i was having bad side affects. I get those same symptoms whenever i try a new BC. As soon as i would go off it, or take it, within hours everything stops. You may just be reacting to it badly. I always did alot better on pills, then something that stayed in place in side me. Good luck hun! <3
    faithfully2God

    Answer by faithfully2God at 3:42 AM on Jul. 21, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN